Medical Definition of Drug-induced diarrhoea

1. Diarrhoea may be produced by several mechanisms. Laxatives may produce diarrhoea by increasing the flow of water into the intestine or by increasing the intestinal motility. Antibiotic medications can cause diarrhoea by killing the normal bacteria that live in the intestine and help us digest our food. Some drugs produce diarrhoea as a side effect or as drug toxicity. (27 Sep 1997)



Drug-induced Diarrhoea Pictures

Click the following link to bring up a new window with an automated collection of images related to the term: Drug-induced Diarrhoea Images

Lexicographical Neighbors of Drug-induced Diarrhoea

drudgework
drudgey
drudging
drudgingly
drudgism
drudgisms
drudgy
drueries
druery
drug
drug-addicted
drug-drug interaction
drug-fast
drug-free
drug-induced cholestasis
drug-induced diarrhoea (current term)
drug-induced disease
drug-induced eosinophilic lung disease
drug-induced hepatitis
drug-induced lupus
drug-induced tremor
drug-ridden
drug abuse
drug activity
drug addict
drug addiction
drug addicts
drug administration routes
drug administration schedule
drug allergy

Other Resources Relating to: Drug-induced diarrhoea

Search for Drug-induced diarrhoea on Dictionary.com!Search for Drug-induced diarrhoea on Thesaurus.com!Search for Drug-induced diarrhoea on Google!Search for Drug-induced diarrhoea on Wikipedia!

Search